# SDR SWAA2019102838290

- Difficulty date: October 10, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53100024
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD FLOOR SUPPORT ANGLE CORRODED AT BS. 500D, BETWEEN STR. 26L TO STR. 26R.       R&R FLOOR SUPPORT ANGLE IAW SRM.
